# SDR P5CA0300937

- Difficulty date: September 6, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 60,480 hours, 13,567 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 19650176
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON MECHANIC PREFLIGHT FOUND HYD FLUID LEAKING FROM NR 1 ENG. REPAIRED PRESSURE LINE IAW 20-11-05 PERFORMED LEAK CHECK IAW 29-11-00.
